| Model Number |
N/A |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).G2: foreign source: singapore customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It is reported that the wire packaging's sterility was compromised due to open packaging.There was no patient injury as a result of the malfunction.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Returned product was visually evaluated and it was determined that the two pouches are open and were not sealed during manufacturing.Review of the device history records identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to a packaging not sealed during manufacturing.The reported event is confirmed, based on product return and evaluation determining product not sealed.If any further information is found that would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.This report is being submitted to update additional information in sections b4, b5, g3, g6, h2, h3, h4 h6, h10 and h11.
Event or Problem Description
No further event information is available at the time of this report.